We are unable to display your institutional affiliation without JavaScript turned on.
Browse Book and Journal Content on Project MUSE

Volume 134, Number 6, December 2012

Table of Contents

Index to Volume 134

pp. 1-4 | DOI: 10.1353/ajm.2012.0050

Disk counting on toric varieties via tropical curves

pp. 1423-1472 | DOI: 10.1353/ajm.2012.0043

Small families of complex lines for testing holomorphic extendibility

pp. 1473-1490 | DOI: 10.1353/ajm.2012.0045

Catalan numbers for complex reflection groups

pp. 1491-1502 | DOI: 10.1353/ajm.2012.0047

On the non-vanishing of Hecke L-values modulo p

pp. 1503-1539 | DOI: 10.1353/ajm.2012.0049

Torsors over the punctured affine line

pp. 1541-1583 | DOI: 10.1353/ajm.2012.0051

Deformations of unbounded convex bodies and hypersurfaces

pp. 1585-1611 | DOI: 10.1353/ajm.2012.0041

Distribution of holonomy about closed geodesics in a product of hyperbolic planes

pp. 1613-1653 | DOI: 10.1353/ajm.2012.0042

Multiplicity one theorems for Fourier-Jacobi models

pp. 1655-1678 | DOI: 10.1353/ajm.2012.0044

Unramified Brauer groups of finite and infinite groups

pp. 1679-1704 | DOI: 10.1353/ajm.2012.0046

Multiple recurrence and convergence along the primes

pp. 1705-1732 | DOI: 10.1353/ajm.2012.0048

Research Areas


  • You have access to this content
  • Free sample
  • Open Access
  • Restricted Access